# SDR ASMF200410011

- Difficulty date: October 14, 2004
- Submitted: October 15, 2004
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- Aircraft time: 38,444 hours, 26,274 cycles
- Engine: Pwa JT8D219
- System (JASC): 2797 · Flight Control System Wiring
- Part: Switch
- Part number: V3601
- Condition: Damaged
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, DURING TAXING TAKE OFF ALARM WAS ON COULD NOT CANCEL IT. TECHNICAL PERSONNEL PERFORMED TAKE OFF CONFIGURATION TEST AND CHECK SLAT, FLAPS, AND SPOILERS, PARKING BRAKES, STABILIZER AND AURAL WARNING WERE CHECK BUT FAIL CONTINUED. DURING ELECTRICAL CHECK SWITCH S1-491 WAS DETECTED DAMAGED.  IT WAS REPLACED IAW WDM 27-52-00 AND TESTED IAW MM 27-00-00, ALL CORRECT.
